# SDR UPS96805982

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED DRAIN LINE FOR NR 1 ENGINE OIL FUEL HEAT EXCHANGER DENTED.  REMOVED LINE, FAB AND PRESSURE TESTED LINE IAW DPS 3.805, FOUND NO LEAKAGE.  INSTALLED SERVICEABLE LINE IAW DC8-MM 75-20-02.
